# SDR DU4R2021032000061

- Difficulty date: March 30, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N302KH
- Make and model: Boeing 737330
- Aircraft serial: 27905
- Aircraft time: 51,287 hours, 56,264 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 540-706
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT HAECO LAKE CITY, FLORIDA FOUND MAIN CABIN SEAT TRACK LBL 45.50 BS 540 - 706 O/B FLANGE HAS AREAS WITH GOUGES AND CORROSION.  S/O 660004 N/R 44658
